# SDR SWIA200413079

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 1,322 hours, 1,215 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCEND THROUGH FL180 FIRST OFFICER'S WINDOW CRACKED, THEN CRACKED AGAIN THROUGH 13,000 FT.  REPLACED FIRST OFFICER'S RIGHT WINDOW.  OPS CHECK GOOD IAW RII 56-402 AND CRJ MM 56-00-00.  P/N OFF NP134322-001.
